Alert archive / South Dakota / Flash Flood Warnings in 2005

Flash Flood Warning 12, NWS Sioux Falls, SD

June 4, 2005Bon Homme County, South Dakota

NWS Sioux Falls, SD issued this flash flood warning at Jun 4, 2005, 11:38 PM CDT for Bon Homme County, South Dakota. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2005, 11:38 PM CDT (04:38 UTC)
Expired
Jun 5, 2005, 2:45 AM CDT
In force
3 hr
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

County Bon Homme County, SD

The radar

The Sioux Falls radar (KFSD), 113 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 4.6 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2005-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 401 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2005-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
401 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1032 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KFSD 050440
FFWFSD
SDC009-050745-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1138 PM CDT SAT JUN 4 2005

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BON HOMME COUNTY IN SOUTHEAST SOUTH DAKOTA

* UNTIL 245 AM CDT

* AT 1138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 6
  MILES WEST OF SCOTLAND TO 9 MILES SOUTH OF TYNDALL...OR ALONG A
  LINE EXTENDING FROM 29 MILES NORTHWEST OF YANKTON TO 21 MILES
  NORTHWEST OF BLOOMFIELD...MOVING NORTHEAST AT 25 MPH.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA THROUGH 100 AM. AT 1130 PM CDT...6 INCHES OF WATER WAS 
REPORTED ON SOME ROADS IN SPRINGFIELD.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

LAT...LON 4315 9808 4287 9807 4286 9765 4317 9765

$$
RSR
2 follow-up statements
000 
WGUS73 KFSD 050553
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1249 AM CDT SUN JUN 5 2005

SDC009-050745-
BON HOMME SD-
1249 AM CDT SUN JUN 5 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 245 AM CDT FOR BON HOMME
COUNTY...

AT 1249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH OF AVON TO 4 MILES
SOUTHEAST OF SCOTLAND...MOVING NORTH AT 15 MPH.

AROUND 1245 AM CDT...8 INCHES OF WATER WAS REPORTED OVER STATE 
HIGHWAY 37 BY APPLE TREE ROAD...AND COUNTY ROAD 20 OUTSIDE
SPRINGFIELD WAS UNDER WATER.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 4315 9808 4287 9807 4286 9765 4317 9765

$$
RSR
000 
WGUS73 KFSD 050735
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
235 AM CDT SUN JUN 5 2005

SDC009-050745-
BON HOMME SD-
235 AM CDT SUN JUN 5 2005

...THE FLASH FLOOD WARNING FOR BON HOMME COUNTY IS CANCELLED...

WATERS FROM EARLIER FLASH FLOODING ACROSS BON HOMME COUNTY HAVE BEEN 
REPORTED RECEDED...THEREFORE...THE FLASH FLOOD WARNING HAS BEEN 
CANCELLED.


LAT...LON 4315 9808 4287 9807 4286 9765 4317 9765

$$

CHAPMAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 4:30 PM CDT, 7 hours 8 minutes earlier.

Area forecast discussion, Jun 4, 4:30 PM CDT, 7 hours 8 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
430 PM CDT SAT JUN 4 2005

.DISCUSSION...
A VERY ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE WEEK.  THERE
WILL AT LEAST A COUPLE OF CHANCE FOR SEVERE WEATHER WITH THE
GREATEST THREAT POSSIBLE IN THE MIDDLE OF THE WEEK.

FOR TONIGHT...CWA IS CURRENTLY BETWEEN WAVES.  THIS HAS ALLOWED
SUBSIDENCE TO SET UP AND TO ALLOW THE SRN HALF OF THE AREA TO BECOME
PARTLY CLOUDY.  HOWEVER...AS SEEN BY BOTH KOMA SOUNDING AND A TAMDAR
SOUNDING FROM KSUX AT 20Z...THERE HAS BEEN SO MUCH LATENT HEAT
WARMING THAT LAPSE RATES REMAIN NEARLY MOIST ADIABATIC.  THIS HAS
RESULTED IN LITTLE AVAILABLE ENERGY FOR PARCELS TO ACCELERATE. IN
ADDITION...SOUTHWEST FLOW AT SURFACE HAS LIMITED THE LOW LEVEL SHEAR
WHILE MIDLEVEL SPEED SHEAR REMAINS FAILRY IMPRESSIVE.  DO STILL
BELIEVE SOME SEVERE WEATHER IS POSSIBLE...ESPECIALLY IF SURFACE FLOW
CAN BACK TO SOUTH OR SSE...BUT THE LOW LAPSE RATES MEAN THAT SEVERE
WEATHER WILL BE RELATIVELY ISOLATED AND LIKELY JUST MARGINALLY
SEVERE HAIL OF DIME TO QUARTER.  NONETHELESS...VERY STORNG WAVE
MOVING EAST WILL INTERACT WITH SURFACE FRONT IN CENTRAL NEBRASKA AND
SOUTH DAKOTA.  EXPECT THAT THIS CONVECTION WILL MOVE NORTHEAST INTO
SOUTHEAST SOUTH DAKOTA AND ADJACENT AREAS IA AND MN.  WHILE LAPSE
RATES ARE LIMITING SEVERE CHANCES...THIS IS STILL A GOOD SET UP FOR
HEAVY RAIN ESPECIALLY WITH A SLOW MOVING FRONT.  DO NOT EXPECT AS
WIDESPREAD HEAVY RAIN AS PAST TWO DAYS AS CONVECTION IN KS WILL CUT
OFF DEEPER MOISTURE BUT LOCAL AMOUNTS TO TWO INCHES ARE STILL
POSSIBLE.  WITH CREEKS AND SMALL STREAMS NEAR BANKFULL AROUND
YKN...WILL CONTINUE FLASH FLOOD WATCH.

LATE TONIGHT AND SUNDAY STRONG UPPER WAVE WILL MOVE ACROSS THE
AREA.  WITH MOIST ADIABATIC LAPSE RATES...EXPECT THAT DESPITE A LACK
OF A STRONG BOUNDARY...A LARGE AREA OF SHOWERS WITH ISOL TSRA WILL
MOVE FROM WEST TO EAST DURING THE DAY. HAVE RAISE POPS TO LIKELY
OVER MUCH OF THE AREA.  RAINFALL AMOUNTS WILL NOT BE MUCH BUT IT
WILL BE ANOTHER DAMP DAY ACROSS MUCH OF THE REGION. WHILE TEMPS WILL
START WARM IN THE ERN CWA AHEAD OF THE FRONT...THICK CLOUDS ARE RAIN
WILL REALLY PREVENT TEMPS MUCH AND KEPT MAXES 60S AND 70S.  IN THE
FAR WRN CWA...WHERE THERE WILL BE MORE SUN...DID KEEP MAXES AROUND
80.

WEAK SFC RIDGE MOVES ACROSS THE AREA ON SUNDAY NIGHT. WINDS WILL
REALLY DROP OFF AND TEMPS SHOULD FALL INTO THE 50S. WITH AMPLE LOW
LEVEL MOISTURE THERE IS A REAL FOG THREAT ACROSS MUCH OF THE
CWA...ESP BETWEEN THE JAMES AND BIG SIOUX VALLEY. DID NOT ADD TO
GRIDS TODAY BUT MAY NEED TO ON SUBSEQUENT UPDATES.  ON
MONDAY...SURFACE WARM FRONT MOVES ACROSS THE CWA.  HOWEVER...WITH
UPPER LEVEL RIDGING...DO NOT EXPECT ANY PRECIPITATION.  INSTEAD WITH
RAPID BURNOFF OF FOG EXPECTED...TEMPS WILL REALLY WARM.  EXPECT THAT
TEMPS WILL REACH 90 FOR THE FIRST TIME FOR MUCH OF THE AREA WITH 80S
EVERYWHERE ELSE.  THE COOLEST TEMPS WILL BE IN SW MN WHICH WILL
REMAIN NORTH OF THE WARM FRONT.

THE FIRST SHORTWAVE WILL MOVE ACROSS THE WRN DAKOTAS MONDAY NIGHT.
WITH LOW LEVEL JET SETTING OVERNIGHT...EXPECT CONVECTION TO DEVELOP
ACROSS WRN NORTH DAKOTA AND SPREAD SOUTHEAST TOWARD SW MN. IT WILL
BE A RACE BETWEEN CAP BUILDING OVER SOUTH DAKOTA AND THE MOISTURE
COMING NORTH AT 850 MB. BELIEVE THAT IN SW MN...THE MOISTURE MAY WIN
AND THERE COULD BE SCATTERED CONVECTION IN SW MN. CONVECTION WILL
END TUE MORNING. THE NAM IS OVERDOING MORNING CONVECTION AND
BRINGING SURFACE SOUTH FAR TOO QUICKLY. INSTEAD EXPECT THE SURFACE
WARM FRONT TO HANG ALONG OR NORTH OF I90.  WITH A STRONG CAP IN
PLACE...EXPECT THAT CONVECTION WILL BE SUPPRESSED MUCH OF THE
AFTERNOON.  THEN A STRONG WAVE MOVES AROUND THE TROUGH DURING THE
LATE AFTERNOON. WITH GOOD SHEAR AND LAPSE RATES OF 8 C/KM...SCT TSRA
SHOULD DEVELOP LATE AFTERNOON. THERE WILL BE A THREAT OF ORGANIZED
SEVERE WEATHER IF PATTERN DEVELOPS AS SHOWN.

CONVECTION WILL MOVE EAST OF THE AREA ON TUE NIGHT AND THEN COLD
FRONT WILL MOVE ACROSS ON WEDNESDAY.  THIS IS MORE IN LINE WITH
ECMWF AND CANADIAN THAN GFS WHICH IS MUCH FASTER THAN EVEN THE 00Z
ENSEMBLES.  AFTER THE FRONT MOVES BY...THURSDAY SHOULD BE DRY AND
NEAR NORMAL TEMPERATURES.  MOISTURE RETURNS ON FRIDAY AND SATURDAY.
DID KEEP CHC OF TSRA OF FRI AND FRIDAY AS THE WARM FRONT MOVES NORTH
AND THEN ANOTHER CHC ON SATURDAY IN THE WRN CWA AS THE COLD FRONT
APPROACHES.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...FLOOD WATCH THROUGH 100 AM CDT SDZ050-SDZ063>066-SDZ068>071.
MN...NONE.
IA...FLOOD WATCH THROUGH 100 AM CDT IAZ001-012-020-031.
NE...FLOOD WATCH THROUGH 100 AM CDT NEZ013-014.

&&

SCHUMACHER
Hazardous weather outlook, Jun 4, 11:44 AM CDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1144 AM CDT SAT JUN 04 2005

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-051200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1144 AM CDT SAT JUN 04 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS DECREASING OR ENDING FOR A FEW HOURS
THIS AFTERNOON WILL ALLOWING A LITTLE SUN TO COME OUT.
THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS
AFTERNOON...ESPECIALLY ALONG THE MISSOURI  RIVER AREA...THEN
DEVELOP OR SPREAD TO THE NORTH AND NORTHEAST. THE THREAT OF
DAMAGING WINDS AND HAIL WILL BE MAINLY ALONG AND SOUTHEAST OF A
BROOKINGS TO PICKSTOWN LINE. THE GREATEST THREAT OF SEVERE
STORMS...INCLUDING POSSIBLE TORNADOES...WILL BE OVER NORTHWEST
IOWA...AND OVER FAR SOUTHEAST SOUTH DAKOTA SOUTHEAST OF A SIOUX
FALLS TO YANKTON LINE

FLOODING...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PRODUCE AREAS OF HEAVY
RAIN AFTER THEY REDEVELOP LATE THIS AFTERNOON AND CONTINUE INTO
THIS EVENING. RAINFALL OF 1 TO 3 INCHES...WITH ISOLATED AREAS OF
EVEN HEAVIER RAIN...COULD DEVELOP. SUCH RAINFALL AMOUNTS ON
SATURATED GROUND COULD PRODUCE LOCAL FLOODING OF URBAN
AREAS...SMALL STREAMS...AND OTHER LOW AREAS. THE FLOOD THREAT
WILL BE MAINLY IN SOUTHEAST SOUTH DAKOTA SOUTH OF INTERSTATE
90...NORTHWEST IOWA NEAR THE MISSOURI AND BIG SIOUX RIVERS...AND
FAR NORTHEAST NEBRASKA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS SHOULD DEVELOP BY TUESDAY NIGHT.
CONSIDERABLE MOISTURE AND INSTABILITY SHOULD BE AVAILABLE WITH
THIS SYSTEM...SO ANY THUNDERSTORMS COULD BECOME
SEVERE...ESPECIALLY IN SOUTH DAKOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 400 PM.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

WILLIAMS

In the hours before

Local storm report, Jun 4, 9:32 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
932 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             1 SE MECKLING           42.83N 97.06W
06/04/2005  1.75 INCH        CLAY               SD   TRAINED SPOTTER

0929 PM     HAIL             1 S WAKONDA             42.99N 97.11W
06/04/2005  1.00 INCH        CLAY               SD   TRAINED SPOTTER

&&

PS
Local storm report, Jun 4, 9:37 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
937 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             7 NW ELK POINT          42.75N 96.78W
06/04/2005  0.75 INCH        UNION              SD   TRAINED SPOTTER

&&

PS
Local storm report, Jun 4, 9:55 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
955 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TORNADO          15 S ALCESTER           42.81N 96.63W
06/04/2005                   UNION              SD   TRAINED SPOTTER

            TORNADO SEEN RISING AND LOWERING

&&

PS
Local storm report, Jun 4, 10:12 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1012 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             7 SSE ALCESTER          42.93N 96.58W
06/04/2005  1.75 INCH        UNION              SD   TRAINED SPOTTER

            WIND DRIVEN HAIL BROKE WINDOWS ON SOUTH SIDE OF HOUSE

1004 PM     HAIL             4 S HAWARDEN            42.94N 96.48W
06/04/2005  1.75 INCH        SIOUX              IA   COUNTY OFFICIAL

1005 PM     HAIL             4 NNE AKRON             42.88N 96.53W
06/04/2005  1.00 INCH        PLYMOUTH           IA   TRAINED SPOTTER

&&

PS
Local storm report, Jun 4, 10:19 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1019 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     HAIL             HAWARDEN                43.00N 96.48W
06/04/2005  1.75 INCH        SIOUX              IA   TRAINED SPOTTER

            ACCOMPANIED BY 45 MPH WINDS

&&

PS
Local storm report, Jun 4, 10:33 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1033 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HAIL             3 NW IRETON             43.01N 96.36W
06/04/2005  0.75 INCH        SIOUX              IA   TRAINED SPOTTER

&&

PS

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:48 PM CDTSevere Thunderstorm WarningFSDClay, Union28 min
Jun 4, 8:29 PM CDTSevere Thunderstorm WarningFSDClay46 min
Jun 4, 9:15 PM CDTSevere Thunderstorm WarningFSDClay34 min
Jun 4, 9:25 PM CDTSevere Thunderstorm WarningFSDUnion50 min
Jun 4, 9:49 PM CDTTornado WarningFSDUnion29 min
Jun 4, 10:08 PM CDTSevere Thunderstorm WarningFSDBon Homme52 min
Jun 4, 10:16 PM CDTFlash Flood WarningFSDYankton3 hr
Jun 4, 10:24 PM CDTFlash Flood WarningFSDClay3 hr
Jun 4, 10:55 PM CDTSevere Thunderstorm WarningFSDBon Homme, Yankton48 min
Jun 4, 11:01 PM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Union44 min
Jun 4, 11:55 PM CDTFlash Flood WarningFSDLincoln, Union3 hr
Jun 5, 5:15 PM CDTSevere Thunderstorm WarningFSDLincoln39 min

Nearby

Flash Flood Warnings in South Dakota, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.